# SDR DALA1226926313

- Difficulty date: April 17, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 55,142 hours, 6,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE PUNCTURES LOCATED 24 INCHES FROM THE AFT EDGE 65" FROM INBOARD EDGE, AT AFT FLAP SKIN AT RIGHT INBOARD TRAILING EDGE FLAP.  MAINTENANCE CUT OUT DAMAGE PER SRM 91-70-10 AND REPAIR COMPLETED PER ERA 502474-14 AND SRM 57-53-01 AND 51-70-10.
